MathSciNet Relay Station
MathSciNet bibliographic data
MR247378 (40 #646) 42.56 (46.00)
Martin, John C.; Yap, Leonard Y. H. The algebra of functions with Fourier transforms in $L\sp{p}$. Proc. Amer. Math. Soc. 24 1970 217–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement